# SDR USAABB01065

- Difficulty date: July 15, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 7100 · Powerplant System
- Part: Rod End
- Part number: P3A0410
- Condition: Worn
- Location: Left
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LGW - FLT 189 - EN ROUTE CDG-CLT, CREW NOTED LEFT ENGINE LOW TURBINE VIBRATION INDICATION IN THE 4.8-5.0 RANGE.  FLIGHT DIVERTED TO LGW AND LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE REPLACED THE LEFT COMPRESSOR REAR FRAME VIBRATION TRANSDUCER.  DUE TO PREVIOUS WRITE-UP, THIS SYSTEM WAS PLACED ON MEL FOR FURTHER TROUBLESHOOTING.  S/D - UPON FURTHER INVESTIGATION, MAINTENANCE FOUND THE STARTER DUCT LINK ASSEMBLY ROD END WORN.  THE VIBRATIONS FROM TEH LINK ASSEMBLY WERE BEING PICKED UP BY THE AVM.  (M)
